Asymptotic behavior of inexact orbits for a class of operators in complete metric spaces0

Dan Butnariu, Simeon Reich, Alexander J. Zaslavski

Research output: Contribution to journalArticlepeer-review


We exhibit a class of nonlinear operators with the property that their iterates converge to their unique fixed points even when computational errors are present. We also show that most (in the sense of the Baire category) elements in an appropriate complete metric space of operators do, in fact, possess this property.

Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalJournal of Applied Analysis
Issue number1
StatePublished - Jun 2007

Bibliographical note

Funding Information:
Acknowledgments. A part of the first author’s work on this paper was carried out when he was visiting the Institute of Mathematics of the Technical University of Lódź. The second author was partially supported by the Fund for the Promotion of Research at the Technion and by the Technion VPR Fund — B. and G. Greenberg Research Fund (Ottawa). All three authors are grateful to a referee for a careful reading of the manuscript and for many helpful comments.


  • Complete metric space
  • Generic property
  • Inexact orbit
  • Iteration

ASJC Scopus subject areas

  • Mathematical Physics
  • Statistics, Probability and Uncertainty
  • Computational Theory and Mathematics
  • Applied Mathematics


Dive into the research topics of 'Asymptotic behavior of inexact orbits for a class of operators in complete metric spaces0'. Together they form a unique fingerprint.

Cite this